# SDR QXEA9902653

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON STRINGER SPLICE AT STATION 531 AND STRINGER 30 RT.  REPAIRED IAW DHC-8 SRM 51-20-16, SRM 51-40-11 AND SRM 51-20-36.
